# SDR AALA202305086664

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 62,358 hours, 25,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Intermittent
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT ROW LIGHTS OPERATE UNCOMMANDED AND INTERMITTENTLY. REMOVED AND REPLACED POWER SUPPLY ASSEMBLIES AT RIGHT AND LEFT EMERGENCY EXIT, M01694 (AALA202305086664) AND M01695 (AALA202305086370).
